# SDR HCM2006F00001

- Difficulty date: April 25, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N972BH
- Make and model: Snias AS350B2
- Aircraft serial: 2804
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Activated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRECAUTIONARY LANDING, DEVIATION FROM INTENDED ROUTE OF FLIGHT, DUE TO ENGINE OIL CHIP LIGHT ANNUNCIATION.  UNEVENTFUL LANDING AT DEPARTURE AIRPORT.  NO INJURIES, NO DAMAGE TO AIRCRAFT OR PROPERTY.  MAINTENANCE INVESTIGATED AND FOUND NO CHIPS ON THE CHIP DETECTOR.  SOME CHIPS FOUND IN OIL AND IN VACINITY OF CHIP DETECTOR PLUGS.  ENGINE WAS REMOVED FROM SERVICE FOR REPAIR TEARDOWN INSPECTION.  DETERIORATION OF AN INTERNAL OIL WETTED ENGINE COMPARTMENT.  CHIP LIGHT MAY HAVE BEEN TRIGGERED BY NON-FERROUS CHIPS CIRCULATING IN THE OIL SYSTEM FROM A DETERIORATING INTERNAL COMPONENT, TBD AT TEARDOWN.  LOCATION: ITO HILO HI.  (K)
